000 | 00684nmm a2200181Ia 4500 | ||
---|---|---|---|
008 | 230428s9999||||xx |||||||||||||||||und|| | ||
020 | _a9781470446475 (online) | ||
100 | _aNoumi, Masatoshi, | ||
245 | 0 | _aPainleve equations through symmetry | |
260 |
_aProvidence, R.I. : _bAmerican Mathematical Society, _cc2004. |
||
300 | _a1 online resource (ix, 156 p. : ill.) | ||
490 |
_aTranslations of Mathematical Monographs, _vv. 223 _x2472-5137 ; |
||
504 | _aIncludes bibliographical references (p. 153-154) and index. | ||
650 | _aBacklund transformations. | ||
650 | _aHamiltonian systems. | ||
650 | _aPainleve equations. | ||
856 | _uhttps://doi.org/10.1090/mmono/223 | ||
999 |
_c32504 _d32504 |